[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] HUGE Problem with Infusion sites

 I currently use the Minimed 508 pump and keep reacting to the infusion sets. I
have tried all types of wypes and barriers and skin preps, everything you can
imagine and I still react, the site gets itchy and irritated. I was wondering if
anyone knows whether or not different pump companies use different adhesives or
if it's the insulin I'm reacting to or what's going on because I can't keep
using the Minimed 508 with this type of reaction. I'm running out of sites
because it takes forever for the sites to clear and like I've said, I've tried
pretty much everything I can think off and I'm working with Minimed and we've
tried everything they can think of. I want to keep wearing the pump but not like
this!!! I don't know what to do.

Jacqueline Hall

Do you Yahoo!?
Yahoo! SiteBuilder - Free, easy-to-use web site design software
for HELP or to subscribe/unsubscribe, contact: